# SDR 0602539968

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- Aircraft time: 95,533 hours, 99,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Blown
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT FROM FL240, THE COCKPIT CREW NOTICED THAT THE CABIN ALTITUDE WAS CLIMBING AT 1,500 FEET PER MINUTE.  AN EMERGENCY DESCENT TO 10,000 FEET WAS INITIATED.  THE CABIN ALTITUDE REACHED AS HIGH AS 9,500 FEET BEFORE CONTROL WAS REGAINED AT ABOUT FL140.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AT MCI.  MAINTENANCE FOUND A BLOWN BOOT ON THE RIGHT HAND AIR CYCLE MACHINE AND REPLACED IT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
